ClinVar Miner

Submissions for variant NM_020975.6(RET):c.1018G>T (p.Val340Phe) (rs367737920)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Counsyl RCV000662822 SCV000785665 uncertain significance Multiple endocrine neoplasia, type 2a 2017-10-24 criteria provided, single submitter clinical testing
Invitae RCV000470605 SCV000543821 uncertain significance Multiple endocrine neoplasia, type 2 2018-12-12 criteria provided, single submitter clinical testing This sequence change replaces valine with phenylalanine at codon 340 of the RET protein (p.Val340Phe). The valine residue is weakly conserved and there is a small physicochemical difference between valine and phenylalanine. This variant is present in population databases (rs367737920, ExAC 0.03%). This variant has not been reported in the literature in individuals with RET-related disease. ClinVar contains an entry for this variant (Variation ID: 405542). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.